# SDR F3LA200800260

- Difficulty date: April 26, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 11,484 hours, 5,590 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53571532235
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C CHECK INSPECTION NOTED STRINGER 33 RIGHT IS DAMAGED BETWEEN FRAME 72 AND FRAME 74 DAMAGE LOCATED 2.0 INCH FORWARD OF FRAME 74.  MAINTENANCE REPAIRED DAMAGED SECTION OF STRINGER WITH SPLICE AND INSTALLED REPAIR IN ACCORDANCE WITH THE REQUIREMENTS OF EA A9-53R-30262.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
